# SDR SWAA2023062955101

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 LBL8.1 WL154 AFT CARGO COMPARTMENT 2023-360226<[01] REPLACED FRAME LOC. ON BS 947.5 LBL8.1 WL154 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING # 147A1047 REV: -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED FRAME LOCATED ON BS 947.5 BTW STR 23L TO STR 23R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING # 147A1047 REV: -. SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED FRAME LOC. ON BS 947.5 BTW STR 23L TO STR 23R WL154 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING # 147A1047 REV: -. SEE INDIVIDUAL SIGN-OFF BELOW RII
